MathSciNet Relay Station
MathSciNet bibliographic data
MR300296 (45 #9342) 57D90
Ray, Nigel Indecomposables in ${\rm Tors}\ {\rm M}{\rm Sp}\sb\ast $. Topology 10 (1971), 261–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement